Hyperammonemia as a Marker of Subclinical Seizures After Traumatic Cardiac Arrest

Aswani, P. and Kalina, M. (2016) Hyperammonemia as a Marker of Subclinical Seizures After Traumatic Cardiac Arrest. Arch Trauma Res, 5 (4). e33361.

[img]
Preview
Text
atr-05-04-33361.pdf

Download (208kB) | Preview
Official URL: http://archtrauma.com/?page=article&article_id=333...
DOI: UNSPECIFIED

Abstract

This report details the presence of hyperammonemia in a patient who sustained cardiac arrest after a traumatic amputation. Serum ammonia levels may rise due to numerous etiologies; however, few reports detail its usefulness in diagnosing subclinical seizures. In this case, we successfully utilized persistently elevated serum ammonia levels as a marker of subclinical seizures in a patient who sustained traumatic cardiac arrest.

Item Type: Article
Subjects: Medicine
Divisions: Archives of Trauma Research journal
Depositing User: ART . editor
Date Deposited: 01 May 2017 16:53
Last Modified: 17 Jul 2017 12:09
URI: http://eprints.kaums.ac.ir/id/eprint/1196

Actions (login required)

View Item View Item